A quest for 5-point condition of Alexandrov's type

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A description of Alexandrov's 4-point comparison via quadratic forms is given and a natural 5-point condition which might have future applications is proposed.

Original languageEnglish (US)
Pages (from-to)223-225
Number of pages3
JournalSt. Petersburg Mathematical Journal
Volume29
Issue number1
DOIs
StatePublished - Jan 1 2018

Fingerprint

Quadratic form

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Cite this

@article{ed43c2a099554c419f26316439642cb3,
title = "A quest for 5-point condition of Alexandrov's type",
abstract = "A description of Alexandrov's 4-point comparison via quadratic forms is given and a natural 5-point condition which might have future applications is proposed.",
author = "Anton Petrunin",
year = "2018",
month = "1",
day = "1",
doi = "10.1090/spmj/1490",
language = "English (US)",
volume = "29",
pages = "223--225",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "1",

}

A quest for 5-point condition of Alexandrov's type. / Petrunin, Anton.

In: St. Petersburg Mathematical Journal, Vol. 29, No. 1, 01.01.2018, p. 223-225.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A quest for 5-point condition of Alexandrov's type

AU - Petrunin, Anton

PY - 2018/1/1

Y1 - 2018/1/1

N2 - A description of Alexandrov's 4-point comparison via quadratic forms is given and a natural 5-point condition which might have future applications is proposed.

AB - A description of Alexandrov's 4-point comparison via quadratic forms is given and a natural 5-point condition which might have future applications is proposed.

UR - http://www.scopus.com/inward/record.url?scp=85040045044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85040045044&partnerID=8YFLogxK

U2 - 10.1090/spmj/1490

DO - 10.1090/spmj/1490

M3 - Article

VL - 29

SP - 223

EP - 225

JO - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 1

ER -